# SDR UPS203493

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 659561310
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND RT NR 4 BALANCE BAY I/B RIB CRACKED.  REPLACED RIB IAW SRM 51-30-2, 51-30-5.
